# SDR BB06066

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS BETWEEN ROWS 1-4L AND 5-11R INOPERATIVE.  RE-ATTACHED CONTACTS AT LIGHTS LOCATED AT ROWS 4L AND 11R.  NO FURTHER FAULTS.
